Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on hyponormal operators


Author: Robert Whitley
Journal: Proc. Amer. Math. Soc. 49 (1975), 399-400
MSC: Primary 47B20
DOI: https://doi.org/10.1090/S0002-9939-1975-0365216-7
MathSciNet review: 0365216
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short, elementary proof that a hyponormal operator with a compact imaginary part is normal.


References [Enhancements On Off] (What's this?)

  • [1] T. Ando, On hyponormal operators, Proc. Amer. Math. Soc. 14 (1963), 290-291. MR 26 #2884. MR 0145353 (26:2884)
  • [2] S. Berberian, A note on hyponormal operators, Pacific J. Math. 12 (1962), 1171-1175. MR 26 #6771. MR 0149281 (26:6771)
  • [3] C. Putnam, Commutation properties of Hilbert space operators and related topics, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 36, Springer-Verlag, New York, 1967. MR 36 #707. MR 0217618 (36:707)
  • [4] -, On the structure of semi-normal operators, Bull. Amer. Math. Soc. 69 (1963), 818-819. MR 29 #3886. MR 0166613 (29:3886)
  • [5] J. Stampfli, Hyponormal operators, Pacific J. Math. 12 (1962), 1453-1458. MR 26 #6772. MR 0149282 (26:6772)
  • [6] -, Hyponormal operators and spectral density, Trans. Amer. Math. Soc. 117 (1965), 469-476. MR 30 #3375. MR 0173161 (30:3375)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B20

Retrieve articles in all journals with MSC: 47B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0365216-7
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society